Best cough and cold. Coricidin-HBP brand. New releases 2020

Coricidin Hbp Antihistamine Cough & Cold Suppressant Tablets, 16 Count

Search only Coricidin Hbp brand name

Coricidin Hbp Antihistamine Cough & Cold Suppressant Tablets, 16 Count

Current price: 9.89 USD


Order at Amazon


Height: 3.55 Inches

Length: 4.65 Inches

Width: 3.25 Inches

Weight: 0.15 Pounds

  • Please read all label information on delivery
  • Powerful, safe, and effective relief without raising blood pressure
  • Specially formulated to be decongestant-free
  • Helps alleviate coughing, sneezing, runny nose, and itchy, watery eyes
  • Temporarily relieves symptoms due to common colds or respiratory allergies

More Info

Coricidin Hbp Cough and Cold Tablets, 48 Count

Search only Coricidin HBP brand name

Coricidin Hbp Cough and Cold Tablets, 48 Count

Current price: 7.88 USD


Order at Amazon


Height: 2 Inches

Length: 6 Inches

Width: 4 Inches

  • Please read all label information on delivery
  • Powerful, safe, and effective relief without raising blood pressure
  • Specially formulated to be decongestant-free
  • Helps alleviate coughing, sneezing, runny nose, and itchy, watery eyes
  • Temporarily relieves symptoms due to common colds or respiratory allergies
  • 16 tablets each (48 total)
  • 3 pack
  • Compare to the same active ingredients in coricidin HBP and save

More Info

Coricidin HBP Antihistamine Cough & Cold Suppressant Tablets, 16 Tablets (Pack of 5)

Search only Coricidin HBP brand name

Coricidin HBP Antihistamine Cough & Cold Suppressant Tablets, 16 Tablets (Pack of 5)

Current price: 35.71 USD


Order at Amazon


Height: 6 Inches

Length: 10 Inches

Width: 6 Inches

Weight: 0.44 Pounds

  • Please read all label information on delivery
  • Powerful, safe, and effective relief without raising blood pressure
  • Specially formulated to be decongestant-free
  • Helps alleviate coughing, sneezing, runny nose, and itchy, watery eyes
  • Temporarily relieves symptoms due to common colds or respiratory allergies
  • 16 tablets each (48 total)
  • 3 pack
  • Compare to the same active ingredients in coricidin HBP and save
  • Decongestant free
  • Relieves cough, runny nose, and sneezing
  • Provides fast, powerful cold relief for people with high blood pressure
  • The #1 brand that gives powerful cold symptom relief without raising your blood pressure

More Info

Coricidin HBP Chest Congestion & Cough Liquid Soft Gels, 20 ct

Search only Coricidin HBP brand name

Coricidin HBP Chest Congestion & Cough Liquid Soft Gels, 20 ct

Current price: 6.44 USD


Order at Amazon


Height: 4.9 Inches

Length: 4.1 Inches

Width: 1.2 Inches

Weight: 0.1 Pounds

  • Please read all label information on delivery
  • Powerful, safe, and effective relief without raising blood pressure
  • Specially formulated to be decongestant-free
  • Helps alleviate coughing, sneezing, runny nose, and itchy, watery eyes
  • Temporarily relieves symptoms due to common colds or respiratory allergies
  • 16 tablets each (48 total)
  • 3 pack
  • Compare to the same active ingredients in coricidin HBP and save
  • Decongestant free
  • Relieves cough, runny nose, and sneezing
  • Provides fast, powerful cold relief for people with high blood pressure
  • The #1 brand that gives powerful cold symptom relief without raising your blood pressure
  • Coricidin HBP Chest Congestion & Cough Liquid Soft Gels, 20 ct
  • cold-and-flu-medications
  • Cough-Cold
  • Health Care

More Info

Coricidin HBP Decongestant-Free Cold & Flu Medicine for Hypertensives, Cold & Flu Symptom Relief for People with High Blood Pressure, 325 mg Acetaminophen Tablets (20 Count)

Search only Coricidin HBP brand name

Coricidin HBP Decongestant-Free Cold & Flu Medicine for Hypertensives, Cold & Flu Symptom Relief for People with High Blood Pressure, 325 mg Acetaminophen Tablets (20 Count)

Current price: 5.99 USD

Saving: $4.11 (41%)


Order at Amazon


Height: 3.75 Inches

Length: 0.88 Inches

Width: 3 Inches

Weight: 0.1 Pounds

  • Please read all label information on delivery
  • Powerful, safe, and effective relief without raising blood pressure
  • Specially formulated to be decongestant-free
  • Helps alleviate coughing, sneezing, runny nose, and itchy, watery eyes
  • Temporarily relieves symptoms due to common colds or respiratory allergies
  • 16 tablets each (48 total)
  • 3 pack
  • Compare to the same active ingredients in coricidin HBP and save
  • Decongestant free
  • Relieves cough, runny nose, and sneezing
  • Provides fast, powerful cold relief for people with high blood pressure
  • The #1 brand that gives powerful cold symptom relief without raising your blood pressure
  • Coricidin HBP Chest Congestion & Cough Liquid Soft Gels, 20 ct
  • cold-and-flu-medications
  • Cough-Cold
  • Health Care
  • 2 mg Chlorpheniramine
  • 325 mg Acetaminophen
  • Specially formulated for Hypertensives
  • Comes Tablet form
  • Decongestant free
  • Relieves fever, runny nose, sneezing, body aches & pains, headache, and sore throat
  • "Provides fast, powerful cold symptom relief for people with high blood pressure "
  • "The #1 brand that gives powerful cold symptom relief without raising your blood pressure. *Based on unit sales. "

More Info

Coricidin HBP Nighttime Mult-Symptom Cold, 12 Fluid ounce bottles (Pack of 3), Cherry

Search only Coricidin HBP brand name

Coricidin HBP Nighttime Mult-Symptom Cold, 12 Fluid ounce bottles (Pack of 3), Cherry

Current price: 24.62 USD


Order at Amazon


Height: 4 Inches

Length: 6 Inches

Width: 5 Inches

Weight: 0.92 Pounds

  • Please read all label information on delivery
  • Powerful, safe, and effective relief without raising blood pressure
  • Specially formulated to be decongestant-free
  • Helps alleviate coughing, sneezing, runny nose, and itchy, watery eyes
  • Temporarily relieves symptoms due to common colds or respiratory allergies
  • 16 tablets each (48 total)
  • 3 pack
  • Compare to the same active ingredients in coricidin HBP and save
  • Decongestant free
  • Relieves cough, runny nose, and sneezing
  • Provides fast, powerful cold relief for people with high blood pressure
  • The #1 brand that gives powerful cold symptom relief without raising your blood pressure
  • Coricidin HBP Chest Congestion & Cough Liquid Soft Gels, 20 ct
  • cold-and-flu-medications
  • Cough-Cold
  • Health Care
  • 2 mg Chlorpheniramine
  • 325 mg Acetaminophen
  • Specially formulated for Hypertensives
  • Comes Tablet form
  • Decongestant free
  • Relieves fever, runny nose, sneezing, body aches & pains, headache, and sore throat
  • "Provides fast, powerful cold symptom relief for people with high blood pressure "
  • "The #1 brand that gives powerful cold symptom relief without raising your blood pressure. *Based on unit sales. "
  • Decongestant free
  • "Relieves sore throat, cough, fever, runny nose, sneezing, body aches & pains, and headache "
  • "Provides fast, powerful cold symptom relief for people with high blood pressure "
  • "The #1 brand that gives powerful cold symptom relief without raising your blood pressure. *Based on unit sales. "

More Info

Coricidin HBP Nighttime Multi-Symptom Cold Liquid Cherry 12 oz

Search only Coricidin HBP brand name

Coricidin HBP Nighttime Multi-Symptom Cold Liquid Cherry 12 oz

Current price: 11.27 USD


Order at Amazon


Height: 5.8 Inches

Length: 2.4 Inches

Width: 2.5 Inches

Weight: 12 ounces

  • Please read all label information on delivery
  • Powerful, safe, and effective relief without raising blood pressure
  • Specially formulated to be decongestant-free
  • Helps alleviate coughing, sneezing, runny nose, and itchy, watery eyes
  • Temporarily relieves symptoms due to common colds or respiratory allergies
  • 16 tablets each (48 total)
  • 3 pack
  • Compare to the same active ingredients in coricidin HBP and save
  • Decongestant free
  • Relieves cough, runny nose, and sneezing
  • Provides fast, powerful cold relief for people with high blood pressure
  • The #1 brand that gives powerful cold symptom relief without raising your blood pressure
  • Coricidin HBP Chest Congestion & Cough Liquid Soft Gels, 20 ct
  • cold-and-flu-medications
  • Cough-Cold
  • Health Care
  • 2 mg Chlorpheniramine
  • 325 mg Acetaminophen
  • Specially formulated for Hypertensives
  • Comes Tablet form
  • Decongestant free
  • Relieves fever, runny nose, sneezing, body aches & pains, headache, and sore throat
  • "Provides fast, powerful cold symptom relief for people with high blood pressure "
  • "The #1 brand that gives powerful cold symptom relief without raising your blood pressure. *Based on unit sales. "
  • Decongestant free
  • "Relieves sore throat, cough, fever, runny nose, sneezing, body aches & pains, and headache "
  • "Provides fast, powerful cold symptom relief for people with high blood pressure "
  • "The #1 brand that gives powerful cold symptom relief without raising your blood pressure. *Based on unit sales. "
  • cold flu
  • Coricidin
  • Temporarily relieves common cold/flu symptoms Headache Sore Throat Runny Nose Minor Aches and Pains Cough due to minor and bronchia irritation sneezing fever

More Info

Coricidin HBP Cold and Flu, 10 Count

Search only Coricidin Hbp brand name

Coricidin HBP Cold and Flu, 10 Count

Current price: 3.22 USD


Order at Amazon


Weight: 1 Pounds

  • Please read all label information on delivery
  • Powerful, safe, and effective relief without raising blood pressure
  • Specially formulated to be decongestant-free
  • Helps alleviate coughing, sneezing, runny nose, and itchy, watery eyes
  • Temporarily relieves symptoms due to common colds or respiratory allergies
  • 16 tablets each (48 total)
  • 3 pack
  • Compare to the same active ingredients in coricidin HBP and save
  • Decongestant free
  • Relieves cough, runny nose, and sneezing
  • Provides fast, powerful cold relief for people with high blood pressure
  • The #1 brand that gives powerful cold symptom relief without raising your blood pressure
  • Coricidin HBP Chest Congestion & Cough Liquid Soft Gels, 20 ct
  • cold-and-flu-medications
  • Cough-Cold
  • Health Care
  • 2 mg Chlorpheniramine
  • 325 mg Acetaminophen
  • Specially formulated for Hypertensives
  • Comes Tablet form
  • Decongestant free
  • Relieves fever, runny nose, sneezing, body aches & pains, headache, and sore throat
  • "Provides fast, powerful cold symptom relief for people with high blood pressure "
  • "The #1 brand that gives powerful cold symptom relief without raising your blood pressure. *Based on unit sales. "
  • Decongestant free
  • "Relieves sore throat, cough, fever, runny nose, sneezing, body aches & pains, and headache "
  • "Provides fast, powerful cold symptom relief for people with high blood pressure "
  • "The #1 brand that gives powerful cold symptom relief without raising your blood pressure. *Based on unit sales. "
  • cold flu
  • Coricidin
  • Temporarily relieves common cold/flu symptoms Headache Sore Throat Runny Nose Minor Aches and Pains Cough due to minor and bronchia irritation sneezing fever
  • 2 mg Chlorpheniramine
  • 325 mg Acetaminophen
  • 4-6 hour cold and flu relief

More Info

Coricidin HBP Antihistamine Cough & Cold Suppressant Tablets, 16 Tablets by Coricidin Hbp

Search only Coricidin HBP brand name

Coricidin HBP Antihistamine Cough & Cold Suppressant Tablets, 16 Tablets by Coricidin Hbp

Current price: 57.87 USD


Order at Amazon


  • Please read all label information on delivery
  • Powerful, safe, and effective relief without raising blood pressure
  • Specially formulated to be decongestant-free
  • Helps alleviate coughing, sneezing, runny nose, and itchy, watery eyes
  • Temporarily relieves symptoms due to common colds or respiratory allergies
  • 16 tablets each (48 total)
  • 3 pack
  • Compare to the same active ingredients in coricidin HBP and save
  • Decongestant free
  • Relieves cough, runny nose, and sneezing
  • Provides fast, powerful cold relief for people with high blood pressure
  • The #1 brand that gives powerful cold symptom relief without raising your blood pressure
  • Coricidin HBP Chest Congestion & Cough Liquid Soft Gels, 20 ct
  • cold-and-flu-medications
  • Cough-Cold
  • Health Care
  • 2 mg Chlorpheniramine
  • 325 mg Acetaminophen
  • Specially formulated for Hypertensives
  • Comes Tablet form
  • Decongestant free
  • Relieves fever, runny nose, sneezing, body aches & pains, headache, and sore throat
  • "Provides fast, powerful cold symptom relief for people with high blood pressure "
  • "The #1 brand that gives powerful cold symptom relief without raising your blood pressure. *Based on unit sales. "
  • Decongestant free
  • "Relieves sore throat, cough, fever, runny nose, sneezing, body aches & pains, and headache "
  • "Provides fast, powerful cold symptom relief for people with high blood pressure "
  • "The #1 brand that gives powerful cold symptom relief without raising your blood pressure. *Based on unit sales. "
  • cold flu
  • Coricidin
  • Temporarily relieves common cold/flu symptoms Headache Sore Throat Runny Nose Minor Aches and Pains Cough due to minor and bronchia irritation sneezing fever
  • 2 mg Chlorpheniramine
  • 325 mg Acetaminophen
  • 4-6 hour cold and flu relief

More Info

Coricidin HBP Decongestant-Free Cough and Cold Medicine for Hypertensives, Cold Symptom Relief for People with High Blood Pressure, 325 mg Acetaminophen Tablets (16 Count)

Search only Coricidin HBP brand name

Coricidin HBP Decongestant-Free Cough and Cold Medicine for Hypertensives, Cold Symptom Relief for People with High Blood Pressure, 325 mg Acetaminophen Tablets (16 Count)

Current price: 6.94 USD


Order at Amazon


Height: 0.91 Inches

Length: 3.82 Inches

Width: 3.1 Inches

Weight: 0.04 Pounds

  • Please read all label information on delivery
  • Powerful, safe, and effective relief without raising blood pressure
  • Specially formulated to be decongestant-free
  • Helps alleviate coughing, sneezing, runny nose, and itchy, watery eyes
  • Temporarily relieves symptoms due to common colds or respiratory allergies
  • 16 tablets each (48 total)
  • 3 pack
  • Compare to the same active ingredients in coricidin HBP and save
  • Decongestant free
  • Relieves cough, runny nose, and sneezing
  • Provides fast, powerful cold relief for people with high blood pressure
  • The #1 brand that gives powerful cold symptom relief without raising your blood pressure
  • Coricidin HBP Chest Congestion & Cough Liquid Soft Gels, 20 ct
  • cold-and-flu-medications
  • Cough-Cold
  • Health Care
  • 2 mg Chlorpheniramine
  • 325 mg Acetaminophen
  • Specially formulated for Hypertensives
  • Comes Tablet form
  • Decongestant free
  • Relieves fever, runny nose, sneezing, body aches & pains, headache, and sore throat
  • "Provides fast, powerful cold symptom relief for people with high blood pressure "
  • "The #1 brand that gives powerful cold symptom relief without raising your blood pressure. *Based on unit sales. "
  • Decongestant free
  • "Relieves sore throat, cough, fever, runny nose, sneezing, body aches & pains, and headache "
  • "Provides fast, powerful cold symptom relief for people with high blood pressure "
  • "The #1 brand that gives powerful cold symptom relief without raising your blood pressure. *Based on unit sales. "
  • cold flu
  • Coricidin
  • Temporarily relieves common cold/flu symptoms Headache Sore Throat Runny Nose Minor Aches and Pains Cough due to minor and bronchia irritation sneezing fever
  • 2 mg Chlorpheniramine
  • 325 mg Acetaminophen
  • 4-6 hour cold and flu relief
  • Bayer consumer care
  • 16 tablets
  • Decongestant-Free cold relief for people with high blood pressure
  • Comes in Tablet form
  • Decongestant free
  • Relieves cough, runny nose, and sneezing
  • Provides fast, powerful cold relief for people with high blood pressure
  • The #1 brand that gives powerful cold symptom relief without raising your blood pressure

More Info

1    2    3